Alert archive / New York / Tornado Warnings in 2014

Tornado Warning 1, NWS Binghamton, NY

July 2, 2014Sullivan County, New York

NWS Binghamton, NY issued this tornado warning at Jul 2, 2014, 12:42 PM EDT for Sullivan County, New York. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2014, 12:42 PM EDT (16:42 UTC)
Expired
Jul 2, 2014, 1:15 PM EDT
In force
33 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Sullivan County, NY

The radar

The Albany radar (KENX), 104 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 1:04 PM EDTHAIL 1.25Woodbourne, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 11:14 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WFUS51 KBGM 021642
TORBGM
NYC105-021715-
/O.NEW.KBGM.TO.W.0001.140702T1642Z-140702T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1242 PM EDT WED JUL 2 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 115 PM EDT.

* AT 1238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  HURLEYVILLE...MOVING EAST AT 25 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  WOODBOURNE...WOODRIDGE AND 6 MILES SOUTH OF NEVERSINK BY 1250 PM
  EDT...
  6 MILES SOUTH OF GRAHAMSVILLE BY 100 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

&&

LAT...LON 4161 7474 4178 7482 4189 7447 4187 7445
      4175 7456 4169 7446 4167 7445
TIME...MOT...LOC 1641Z 250DEG 23KT 4172 7467

$$

MLJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jul 2, 11:48 AM EDT, 54 minutes earlier.

Area forecast discussion, Jul 2, 11:48 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1148 AM EDT WED JUL 2 2014

.SYNOPSIS...
THE UNSTABLE MOIST ATMOSPHERE...AND AN APPROACHING FRONT...WILL
CAUSE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS THE REGION TODAY
THROUGH THURSDAY. SOME STORMS TODAY MAY CONTAIN STRONG GUSTY
WINDS AND LARGE HAIL. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE BOTH
DAYS. DRY AND COOLER CANADIAN HIGH PRESSURE WILL THEN BUILD IN FOR
THE LONG HOLIDAY WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
CONVECTION HAS BEGUN AS ATMOSPHERE DESTABILIZES WITH MLCAPES
INCREASING TO 2000-3000 J/KG OVER NEPA AND THE SOUTHERN TIER OF
NY. WEAK DEWPOINT DISCONTINUITY AND WIND SHIFT CONVERGENT ZONE
BISECTS THE FORECAST AREA THIS MORNING...AND MIDLVL FORCING
BENEATH A RIGHT ENTRANCE REGION OF 300 MB JET STREAK IS THE
SYNOPTIC SET UP FOR SEVERE WEATHER. AS A RESULT...SEVERE STORM
WATCH 384 HAS BEEN ISSUED UNTIL 7 PM.

THE SYNOPTIC FEATURES ARE FORECAST TO DRIFT SLOWLY EASTWARD LATER
TODAY WITH UPR LVL JET LIFTING SLIGHTLY NORTHWARD TONIGHT. DIURNAL
DESTABILIZATION SHOULD TAKE THE BULK OF THE ACTIVITY OUT OF THE
FORECAST FOR THE OVERNIGHT HOURS...BUT THERE ARE STILL SOME HINTS
OF VERY WEAK MIDLVL FEATURES SLIDING THROUGH THE BROAD SOUTHWEST
FLOW THAT COULD TRIGGER ADDITIONAL PATCHES OF SHOWERS AND STORMS
DURING THE OVERNIGHT...SO WILL LEAVE SOME LOW CHANCE POPS FOR THAT.

WARM AND MUGGY CONDITIONS WILL PREVAIL THE REST OF THE
DAY...TEMPERED TEMPORARILY BY PASSING STORMS. MUGGY AGAIN TONIGHT
WITH 60S TO NEAR 70 FOR OVERNIGHT.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
345 AM UPDATE...
MAIN CONCERN IS HEAVY RAINFALL POTENTIAL DUE TO STALLING
FRONT...AND INDIRECT TROPICAL MOISTURE FEED FROM TROPICAL
SYSTEM THAT WILL INTERACT WITH THE FRONT. SECONDARY LINGERING
CONCERN FOR STRONG THUNDERSTORMS WITH GUSTY WINDS...MAINLY
SOUTHEASTERN PART OF OUR AREA.

MODEL CONSENSUS CONTINUES TO HANG UP PROGRESS OF THE FRONT...AS IT
AWAITS PASSAGE OF A SHARPER SOUTHERN STREAM WAVE THAT WILL MERGE
WITH GENERAL BROAD UPPER TROUGH. IN FACT...BALANCE OF MODELS ONLY
GET THE SURFACE FRONT MIDWAY THROUGH THE AREA NOW ON THURSDAY. NOT
ONLY DOES THIS PERHAPS ALLOW FOR LINGERING GUSTY THUNDERSTORM
THREAT FOR SOUTHEAST PARTS OF OUR AREA /I.E. AHEAD OF THE SURFACE
FRONT AND WITH CONTINUED DECENT SHEAR/...BUT ALSO A HEAVY RAINFALL
THREAT IN THE GENERAL VICINITY OF THE FRONTAL ZONE.

RIGHT ENTRANCE REGION OF STRONG SSW JET WILL RESIDE SQUARELY
ACROSS OUR AREA...MEANWHILE INDIRECT FEED OF TROPICAL MOISTURE
WILL EXTEND WELL INLAND OF WHAT IS NOW TROPICAL STORM ARTHUR. THIS
SET UP APPEARS SIMILAR TO WHAT IS CALLED PREDECESSOR RAINFALL
EVENTS /ALSO CALLED PRE...WHICH ARE LINKED TO PAST FLASH FLOODING
EVENTS/...WITH JUXTAPOSITION OF TROPICAL SYSTEM ADVANCING UP
CAROLINA COAST...TO ENTRANCE REGION OF SOUTHWESTERLY JET TO THE
NORTH.

COMPARED TO PRIOR GUIDANCE...THE SLIGHTLY FURTHER
WESTWARD POSITIONING OF THESE INGREDIENTS HEIGHTENS CONCERNS FOR
HEAVY RAINFALL AND FLASH FLOOD POTENTIAL FOR NEPA INTO A GOOD
CHUNK OF CENTRAL NY...ESPECIALLY POCONOS- CATSKILLS /BUT NOT
LIMITED ONLY TO THERE...GIVEN CONTINUED SHIFTING OF JET AND FRONT
PLACEMENTS/. PRECIPITABLE WATER VALUES WILL BE NEAR OR EVEN
SLIGHTLY ABOVE AN INCH-AND- THREE- QUARTERS...AND SOUNDINGS
EXHIBIT AN INCREASINGLY MOIST- ADIABATIC LOOK WHICH WILL PROMOTE
EFFICIENT RAIN PROCESSES. WHILE I DO NOT YET HAVE THE CONFIDENCE
ON A SPECIFIC GEOGRAPHICAL AREA FOR A FLASH FLOOD WATCH...I COULD
SEE ONE BEING ISSUED FOR THE MOST VULNERABLE LOCATIONS AS WE GET
CLOSER TO THE EVENT. OF COURSE...RAINFALL THAT FIRST OCCURS
TODAY/TONIGHT...WILL BE A PART OF THE DECISION OF WHICH AREAS WILL
BE MOST SENSITIVE TO ADDITIONAL RAINS THURSDAY.

RAIN AND THUNDER WILL GRADUALLY SHIFT EAST THURSDAY NIGHT/EARLY
FRIDAY...YIELDING TO LARGE AND DRY HIGH PRESSURE THAT WILL START
BUILDING IN FROM THE MIDWEST. FRIDAY LOOKS COOLER AND MAINLY DRY
AS CLOUDS GIVE WAY TO SUN...AND DRY NORTHWEST WINDS PICK UP TO
CAUSE DEWPOINTS TO FALL THROUGH THE 50S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
2 AM WED UPDATE...
AGAIN LITTLE CHANGE AND FOLLOWED WPC GUIDANCE. HIGH PRESSURE WILL
KEEP THE AREA DRY SAT TO SUN NGT THEN A CHANCE OF SHOWERS AND
THUNDERSTORMS THE REST OF THE LONG TERM. BUSY ON RADAR SO MOSTLY
MINOR TWEEKS TO CURRENT WPC GUIDANCE.

2 PM TUE UPDATE...
LOOKING AT FRIDAY THROUGH THE REMAINDER OF THE FORECAST PERIOD...
DECIDED TO FOLLOW CLOSELY TO WPC GUIDANCE AGAIN TODAY AND MADE
MINOR ADJUSTMENTS TO THE PRIOR FORECAST. THE UPPER LEVEL TROUGH
THAT IS EXPECTED TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY WILL BE LOCATED OVER THE MID-WEST BY THURSDAY EVENING.
THE TROUGH WILL SLOWLY SHIFT EAST THROUGH SAT MORNING. THE
EXPECTED COLD FRONT WILL BE EAST OF THE CWA BY 00Z FRIDAY AND NW
SFC IS EXPECTED TO PREVAIL WITH COOLER AND DRIER AIR ALOFT. AS NW
FLOW WILL PREVAIL THROUGH FRIDAY AFTERNOON... UPSLOPE SHOWERS MAY
DEVELOP DUE TO LINGERING LOW LVL MOISTURE REMAINING OVER THE CWA.

FRIDAY NIGHT THE UPPR LVL TROUGH AXIS WILL SHIFT TO THE EAST OF
THE AREA AND SFC RIDGING WILL BUILD IN FROM THE WEST. THIS WILL
RESULT IN THE CHANCE FOR UPSLOPE SHOWERS DIMINISHING ACROSS THE
CWA. A SFC RIDGE IS EXPECTED TO REMAIN OVER THE CWA WITH QUIET
WEATHER THROUGH THE REMAINDER OF THE FORECAST PERIOD. TEMPERATURES
WILL BE ON THE WARMING TREND HEADING TOWARDS THE WEEKEND WITH
TEMPERATURES RISING INTO THE LOW TO MID 80S BY SUNDAY. LOW
TEMPERATURES ARE EXPECTED TO BE IN THE UPPR 40S TO MID 50S THROUGH
THE PERIOD.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
7 AM UPDATE...
ANOTHER ROUND OF THUNDERSTORMS WILL FORM MIDDAY AND MOVE THROUGH
CENT NY 17 TO 21Z AND AVP BY 24Z. THUNDERSTORMS COULD HAVE MVFR
CIGS AND VSBYS AND MAYBE IFR VSBYS.

THIS EVENING MOSTLY VFR AGAIN. LATE TONIGHT FOG SHOULD FORM AGAIN.
SHOULD BE MORE WIDESPREAD AND LOWER THAN THIS MORNING DUE TO THE
EXPECTED RAIN. ALL BUT SYR SHOULD HAVE MVFR VSBYS. ELM MAY DROP TO
IFR LATE.

WINDS S TO SW AT 5 KTS EARLY BUT EAST AT RME AND LVAR ELM/AVP.
DURING THE DAY S TO SW AT 5 TO 10 KTS. TONIGHT LIGHT AND VARIABLE
TO CALM ALL SITES.

OUTLOOK...

THU...RESTRICTIONS FROM RA/TSRA AS MOIST COLD FRONT MOVES THROUGH
THE REGION.

THU NGT THROUGH SUN...VFR EXCEPT POSSIBLE LATE NIGHT VALLEY FOG
KELM EACH DAY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP
NEAR TERM...JAB
SHORT TERM...MDP
LONG TERM...KAH/TAC
AVIATION...TAC
Hazardous weather outlook, Jul 2, 4:22 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
422 AM EDT WED JUL 2 2014

NYZ009-015>018-022>025-036-037-044-055-PAZ038-030830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
422 AM EDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS DESIGNATED OUR REGION AS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. THE PRIMARY THREAT IS FOR DAMAGING
WINDS...THOUGH HAIL AND EVEN AN ISOLATED TORNADO CANNOT BE RULED
OUT. STORMS TODAY MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL DUE THE
VERY MOIST ATMOSPHERE. IF STORMS MANAGE TO TRAIN REPEATEDLY OVER
THE SAME LOCATION...ISOLATED FLASH FLOODING IS NOT OUT OF THE
QUESTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME THUNDERSTORMS MAY LINGER INTO THURSDAY...OTHERWISE HAZARDOUS
WEATHER IS NOT EXPECTED AT THIS TIME THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-030830-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
422 AM EDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS DESIGNATED OUR REGION AS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. THE PRIMARY THREAT IS FOR DAMAGING
WINDS...THOUGH HAIL AND EVEN AN ISOLATED TORNADO CANNOT BE RULED
OUT. STORMS TODAY MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL DUE THE
VERY MOIST ATMOSPHERE. IF STORMS MANAGE TO TRAIN REPEATEDLY OVER
THE SAME LOCATION...ISOLATED FLASH FLOODING IS NOT OUT OF THE
QUESTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STALLED FRONT...AND AN INDIRECT TROPICAL MOISTURE FEED FROM WHAT
IS NOW TROPICAL STORM ARTHUR...WILL CAUSE THUNDERSTORMS WITH HEAVY
RAINFALL THURSDAY. THERE IS SOME POTENTIAL FOR FLASH FLOODING
DEPENDING ON HOW THINGS EVOLVE. A FLASH FLOOD WATCH MAY BE ISSUED
FOR THE MOST VULNERABLE LOCATIONS IF CONFIDENCE IN THIS THREAT
INCREASES. ALSO...SOME STORMS THURSDAY MAY STILL CONTAIN STRONG
GUSTY WINDS.

NO HAZARDOUS WEATHER EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN THURSDAY.

In the hours before

Local storm report, Jul 2, 10:49 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1049 AM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     TSTM WND DMG     NORTH TOWANDA           41.78N  76.45W
07/02/2014                   BRADFORD           PA   911 CALL CENTER

            TREE DOWN ON VEHICLE

&&

JML
Local storm report, Jul 2, 11:34 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1134 AM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     HAIL             WARREN CENTER           41.93N  76.17W
07/02/2014  M1.00 INCH       BRADFORD           PA   TRAINED SPOTTER

&&

JML
Local storm report, Jul 2, 12:00 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1200 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     HAIL             MONTROSE                41.83N  75.88W
07/02/2014  M0.88 INCH       SUSQUEHANNA        PA   TRAINED SPOTTER

&&

JML
Local storm report, Jul 2, 12:17 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1217 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             FRIENDSVILLE            41.92N  76.05W
07/02/2014  M1.75 INCH       SUSQUEHANNA        PA   PUBLIC

&&

JML
Local storm report, Jul 2, 12:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1229 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             BROOKLYN                41.75N  75.81W
07/02/2014  M2.00 INCH       SUSQUEHANNA        PA   TRAINED SPOTTER

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:37 AM EDTSpecial Weather StatementBGMCayuga, Seneca38 min
Jul 2, 2:31 AM EDTSpecial Weather StatementBGMOneida44 min
Jul 2, 10:29 AM EDTSevere Thunderstorm WarningBGMBroome, Tioga46 min
Jul 2, 12:08 PM EDTSevere Thunderstorm WarningBGMSullivan52 min
Jul 2, 12:30 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan45 min
Jul 2, 1:08 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan67 min
Jul 2, 1:19 PM EDTSpecial Weather StatementBGMDelaware56 min
Jul 2, 1:20 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan3 hr
Jul 2, 1:23 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego50 min
Jul 2, 1:40 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan65 min
Jul 2, 1:46 PM EDTFlash Flood WarningBGMSullivan4 hr
Jul 2, 2:09 PM EDTFlash Flood WatchBGMSullivan5 hr
Jul 2, 2:32 PM EDTSpecial Weather StatementBGMBroome, Tioga58 min
Jul 2, 2:38 PM EDTSevere Thunderstorm WarningBGMSullivan67 min
Jul 2, 7:39 PM EDTSpecial Weather StatementBGMOneida66 min
Jul 2, 7:45 PM EDTSpecial Weather StatementBGMTompkins45 min

Nearby

Tornado Warnings in New York, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.